Lancaster EPrints

A Markov Chain approach to optimal pinch hitting strategies in a designated hitter rule baseball game

Wright, M B and Hirotsu, N (2003) A Markov Chain approach to optimal pinch hitting strategies in a designated hitter rule baseball game. Journal of the Operations Research Society of Japan, 46 (3). pp. 353-371. ISSN 0453-4514

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the Operations Research Society of Japan
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 43766
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:04
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:52
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/43766

Actions (login required)

View Item